# SDR UPS204935

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHT WOULD NOT TEST DURING PREFLIGHT.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY.
